Five weeks pregnant, taken one tablet from MTP kit. Suggest
User rating for this question
My wife is five weeks pregnant and after consultation with doctor she took one medicine from MTP kit on Friday night and two similar medicines twice on Sunday as told by doctor. Blessing started after taking medicine on Sunday but it's too low..similar to that on first day of periods.please suggest if every thing is going in right way.
Posted Sat, 11 Jan 2014 in Women's Health
Answered by Dr. Aarti Abraham 11 minutes later
Brief Answer: WAIT FOR 1 - 2 DAYS Detailed Answer: Hello XXXXX Thanks for writing to us with your health concern. There are totally 5 tablets in the MTP kit - have all 5 been taken ? Also, these should be taken on prescription by a gynecologist and in the correct method and dosages explained by the doctor. Before taking the medication, pregnancy should be confirmed and dated by the doctor. If these steps have been followed then do not worry. Bleeding would start anytime between 24 - 36 hours. Bleeding would be heavy ( like a heavier than normal period ) and with clots, sometimes a fleshy piece of whitish greyish tissue also can be expelled. There would be crampy pain also. Bleeding would last for a few days, but spotting might continue for upto 2 - 3 weeks. It is essential to have a follow up scan after 15 days to confirm that abortion was complete. Without following these precautions - risks are involved , such as - infection, severe bleeding, haemorrhage, incomplete abortion, undiagnosed ectopic pregnancy etc. Please wait for 1 - 2 days, proper bleeding would start by then. If it does not, then consult your doctor again, as sometimes in less than 5 % of cases, medical abortion pills fail to work. All the best. Please feel free to ask for further clarifications.
Follow-up: Five weeks pregnant, taken one tablet from MTP kit. Suggest 6 hours later
Pregnancy was confirmed in sonography. Yes she took all 5 tablets asprescribed by gynaecologist. She bleeded very less and a small gel type white fluid was also expelled. Andsince today evening she has stopped bleeding. We are concerned if mtp kit is genuine or such flow is normal. Our doctor told us earlier that shee will bleed heavily after taking medicine and pregnancy will drop by sunday evening.. However flow will continue for arnd 10 days. We are worried as nothing such happened. Please guide.
Answered by Dr. Aarti Abraham 41 minutes later
Brief Answer: DETAILED BELOW Detailed Answer: Hello again. I think the bleeding will occur within the next 1 - 2 days. If it does not, please consult your doctor. Repeat dosage might be required. In some few cases, if medical abortion tablets fail, surgical abortion might be required. Take care.
People also viewed
- Mtp kit cipla dosage in one week pregnant
- Pimples on bum leaving scars
- Toddler spots on bum and legs
- Estrogen hormone pros and cons
- 9 months pregnant sharp pains in bum
- Pros and cons of prempro
- Mtp kit cipla is effective in 5 weeks pregnant
- Five weeks pregnant taken one tablet from mtp kit suggest
- Bum and lower stomach pain
- Pregnant suggest mtp kit for safe termination
- Mtp kit cipla taken 4 tablets orally
- Movable lump in bum
- Coming off lortab side effects
- Why do periods come early
- Reasons for delayed menstrual cycle